Alert archive / North Carolina / Flash Flood Warnings in 2023

Flash Flood Warning 29, NWS Raleigh, NC

August 15, 2023Franklin County, Wake County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Aug 15, 2023, 5:38 PM EDT for Franklin County, Wake County, North Carolina. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2023, 5:38 PM EDT (21:38 UTC)
Expired
Aug 15, 2023, 7:58 PM EDT
In force
2 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Franklin County, NC, Wake County, NC

The radar

The Raleigh/Durham radar (KRAX), 21 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2023-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2023-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
832 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
1002 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

550 
WGUS52 KRAH 152138
FFWRAH
NCC069-183-160015-
/O.NEW.KRAH.FF.W.0029.230815T2138Z-230816T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
538 PM EDT Tue Aug 15 2023

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Franklin County in central North Carolina...
  Wake County in central North Carolina...

* Until 815 PM EDT.

* At 538 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 2 inches of rain have 
  fallen. Additional rainfall amounts up to 1 inch are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Raleigh, Cary, Louisburg, Wake Forest, Garner, Fuquay-Varina, 
  Zebulon, Franklinton, Bunn, Apex, Holly Springs, Knightdale, 
  Wendell, Rolesville, Youngsville, Centerville, Pilot, Lake Benson, 
  Falls Lake and William B Umstead State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 3556 7882 3564 7890 3578 7879 3600 7852
      3614 7849 3619 7834 3620 7812 3610 7808
      3578 7835 3571 7847 3552 7870

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

CA
1 follow-up statement
692 
WGUS72 KRAH 152358
FFSRAH

Flash Flood Statement
National Weather Service Raleigh NC
758 PM EDT Tue Aug 15 2023

NCC069-183-160008-
/O.CAN.KRAH.FF.W.0029.000000T0000Z-230816T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin NC-Wake NC-
758 PM EDT Tue Aug 15 2023

...FLASH FLOOD WARNING IS CANCELLED FOR FRANKLIN AND WAKE COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3556 7882 3564 7890 3578 7879 3600 7852
      3614 7849 3619 7834 3620 7812 3610 7808
      3578 7835 3571 7847 3552 7870

$$

CBL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 15, 4:07 PM EDT, 1 hour 31 minutes earlier.

Area forecast discussion, Aug 15, 4:07 PM EDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
407 PM EDT Tue Aug 15 2023

.SYNOPSIS...
A cold front will settle across the Carolinas through tonight, then
stall over the east-central Carolinas on Wednesday. High pressure
will build across the Tennessee Valley through Thursday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 300 PM Tuesday...

Water vapor satellite showed an upper level low centered near the
Great Lakes region, with the associated trough swinging east across
the Blue Ridge. Surface obs showed a cold front moving southeast
across the NC foothills, and a hot and humid airmass ahead of the
front, with heat index values in the 100-115s across central NC,
away from the Triad. Radar displayed scattered thunderstorms
developing across the area. 0-6km shear of 30-40 kt and an unstable
airmass across the region is helping develop strong to severe storms
across the northern Piedmont, with sub-severe storms developing
elsewhere. As the front pushes closer to the area, additional storms
will likely develop and a large, broken line could develop along the
HWY-1 corridor as storms move into a more moist and hot airmass.
Although wind shear lowers across the Coastal Plain, downdraft CAPE
values up to 1500 J/kg will increase the threat of damaging wind
gusts from storms this afternoon and evening. A Severe Thunderstorm
Watch remains in effect across all of central NC through 9pm
tonight. Areas away from the Triad will remain dangerously hot, but
should see relief as rain falls this afternoon. A Heat Advisory and
Excessive Heat Warning remain in effect for portions of central NC
through 7pm this evening.

Conditions will improve from overnight, with light rain lingering
across portions of the southern Coastal Plain late tonight. Winds
will shift northwest after the front, with slightly drier air moving
in. Lows tonight will range from the mid-60s NW to mid-70s SE.

&&

.SHORT TERM /WEDNESDAY AND WEDNESDAY NIGHT/...
As of 245 PM Tuesday...

A shortwave trough centered over northern New England on Wednesday
morning will move NE into the Canadian Maritimes by the evening. A
second strong shortwave will dive into the Upper Midwest and Upper
Great Lakes on Wednesday/Wednesday night. Meanwhile weak longwave
troughing aloft will be centered to our west. At the surface, a cold
front that will pass through central NC tonight should reach near
the coast tomorrow morning, before it shifts back westward into
central NC in the afternoon and evening. Along and east of this
boundary, dew points will be in the lower-to-mid-70s. So there
should be sufficient MLCAPE (as much as 1000-1500 J/kg) and PW
values (1.5-2 inches, or near to slightly above normal) to result in
some isolated to scattered shower and storm development. Mid-level
heights don't fall during this period, so upper forcing will be weak
at best, and convective coverage is not expected to be widespread.
Shear will also be quite weak, as 500 mb flow will only be around 15
kts, which will greatly limit any severe threat. Looking at the 12z
HREF, the best chance of convection should be after 21z into perhaps
the early overnight hours, once the boundary is able to progress far
enough westward and a weak shortwave approaches the NC coast. The
best chance will be in the eastern Sandhills and central/southern
Coastal Plain, while it should be too dry and stable in NW zones for
any convection. With low-level thicknesses about 20-30 m lower than
today, high temperatures on Wednesday will be much more comfortable
and seasonable, in the mid-80s to around 90 (near normal), with lows
Wednesday night in the mid-60s to lower-70s.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
As of 400 PM Tuesday...

The strong shortwave will continue to push east across the Upper
Great Lakes and southern Ontario on Thursday and Thursday night, as
the longwave trough pushes east and become centered over our region.
Similar to Wednesday, 1000-2000 J/kg of CAPE will be possible across
southern and eastern zones, ahead of the stalled front. So scattered
showers and storms will be possible here, but shear again looks
weak, so the severe threat should be minimal. As the mid/upper
trough moves through and the flow aloft turns more westerly, drier
air will filter in which should help shut off convection fairly
quickly in the evening.

Models are then in good agreement on the weather pattern from Friday
into the weekend, showing the mid-level troughing finally lifting NE
into Canada and getting replaced by a ridge that will build over the
Plains and Southeast US. At the surface, another cold front will
move through central NC on Friday night, with high pressure building
down from the north before it moves offshore on Sunday. Thus expect
mainly dry conditions from Friday through Monday, with only slight
chance POPs in the far SE. Models start to differ on Monday night
and Tuesday, when the 12z GFS shows another shortwave trough
swinging through, and a minority of GEFS show precipitation. So
carry slight chance POPs in the south and east.

High temperatures will be slightly above normal on Thursday and
Friday (upper-80s to lower-90s), turning seasonable on Saturday
behind the cold front. A warming trend will then commence on Sunday
and Monday as the ridge builds east. Fortunately, dry air from high
pressure to our north should limit dew points to the 60s (maybe even
some 50s) from at least Friday into the weekend. So heat indices are
expected to stay below 100 through the period.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
As of 140 PM Tuesday...

Isolated TSRA are now developing across the region, and will
increase in coverage from NW to SE this afternoon and evening.
Storms will be strong to potentially severe, with damaging wind
gusts and large hail as the main threats. Surface winds will be
gusty and erratic near storms, with strong up/downdrafts expected.
Once storms exit to the southeast tonight, MVFR ceilings and VIS may
develop across the southern half of the region, mainly near KFAY. VFR
conditions are expected early Wed.

Outlook: A chance of diurnally-driven convection and morning
stratus/fog will linger especially at ern terminals (FAY/RWI)
through the end of the week, as a front stalls and weakens there.

&&

.CLIMATE...

Record max temperatures and high minimum temperatures today.

RDU     Record Max/year  Record Hi Min/year
08/15    99    2007      77    1995

GSO     Record Max/year  Record Hi Min/year
08/15   100    1918      77    1995

FAY     Record Max/year  Record Hi Min/year
08/15   100    1935      78    2017

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 7 PM EDT this evening for NCZ010-024>026-040-
073>076-083-084.
Excessive Heat Warning until 7 PM EDT this evening for NCZ011-027-
028-041>043-077-078-085-086-088-089.

&&

SYNOPSIS...JJT
NEAR TERM...JJT
SHORT TERM...Danco
LONG TERM...Danco
AVIATION...JJT
CLIMATE...Blaes
Hazardous weather outlook, Aug 15, 1:52 PM EDT, 3 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
152 PM EDT Tue Aug 15 2023

NCZ007>009-021>023-038-039-161800-
Person-Granville-Vance-Forsyth-Guilford-Alamance-Davidson-Randolph-
152 PM EDT Tue Aug 15 2023

...SEVERE THUNDERSTORM WATCH 649 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ010-024>026-040-073>076-083-084-161800-
Warren-Orange-Durham-Franklin-Chatham-Stanly-Montgomery-Moore-Lee-
Anson-Richmond-
152 PM EDT Tue Aug 15 2023

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 649 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ011-027-028-041>043-077-078-085-086-088-089-161800-
Halifax-Nash-Edgecombe-Wake-Johnston-Wilson-Harnett-Wayne-Scotland-
Hoke-Cumberland-Sampson-
152 PM EDT Tue Aug 15 2023

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 649 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Excessive Heat Warning.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

JJT

In the hours before

Local storm report, Aug 15, 5:10 PM EDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
510 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     Tstm Wnd Dmg     5 NNE Purnell           36.08N 78.54W
08/15/2023                   Franklin           NC   Trained Spotter

            Tree down at NC Highway 96 and Pocomoke Rd.

&&

JD
Local storm report, Aug 15, 5:14 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
514 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     Tstm Wnd Gst     2 N Rdu International   35.90N 78.78W
08/15/2023  M49 MPH          Wake               NC   ASOS

            ASOS station KRDU Raleigh Durham.

&&
Local storm report, Aug 15, 5:15 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
515 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     Tstm Wnd Gst     2 NE Alamance           36.05N 79.47W
08/15/2023  M48 MPH          Alamance           NC   ASOS

            ASOS station KBUY Burlington.

&&
Local storm report, Aug 15, 5:16 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
516 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     Tstm Wnd Gst     1 W Chapel Hill         35.93N 79.06W
08/15/2023  M45 MPH          Orange             NC   Mesonet

            Mesonet station CHAP Chapel Hill Station.

&&
Local storm report, Aug 15, 5:19 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
519 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     Tstm Wnd Dmg     3 S Creedmoor           36.07N 78.69W
08/15/2023                   Wake               NC   Trained Spotter

            Multiple trees down at Creedmoor Rd and Old
            Weaver Trail.

&&

JD
Local storm report, Aug 15, 5:29 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
529 PM EDT Tue Aug 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     Tstm Wnd Dmg     Youngsville             36.03N 78.48W
08/15/2023                   Franklin           NC   Emergency Mngr

            Severe trees down blocking the road at Park
            Avenue and Hampton Lane in Youngsville, NC.

&&

np

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 3:22 AM EDTExcessive Heat WarningRAHCumberland, Edgecombe, Halifax, Harnett, Hoke, Johnston and 6 more16 hr
Aug 15, 1:26 PM EDTSpecial Weather StatementRAHAlamance, Durham, Orange, Person34 min
Aug 15, 1:45 PM EDTSevere Thunderstorm WarningRAHDurham, Orange, Person45 min
Aug 15, 2:06 PM EDTSpecial Weather StatementRAHChatham, Durham, Franklin, Granville, Harnett, Lee and 4 more84 min
Aug 15, 2:14 PM EDTSpecial Weather StatementRAHForsyth61 min
Aug 15, 2:16 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Person, Vance44 min
Aug 15, 2:23 PM EDTSpecial Weather StatementRAHWake52 min
Aug 15, 2:25 PM EDTSevere Thunderstorm WarningRAHFranklin, Vance, Warren50 min
Aug 15, 2:30 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth45 min
Aug 15, 2:51 PM EDTSevere Thunderstorm WarningRAHHalifax, Warren39 min
Aug 15, 2:56 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph49 min
Aug 15, 3:00 PM EDTSpecial Weather StatementRAHFranklin, Nash60 min
Aug 15, 3:13 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wilson47 min
Aug 15, 3:18 PM EDTSpecial Weather StatementRAHGranville, Vance27 min
Aug 15, 3:29 PM EDTSevere Thunderstorm Warning Destructive damage threatRAHAlamance, Chatham, Guilford, Randolph46 min
Aug 15, 3:30 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash45 min
Aug 15, 3:36 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Nash, Wilson35 min
Aug 15, 3:37 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph38 min
Aug 15, 3:51 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHAlamance, Chatham, Durham, Orange39 min
Aug 15, 3:56 PM EDTSpecial Weather StatementRAHHarnett, Johnston64 min
Aug 15, 4:05 PM EDTSpecial Weather StatementRAHWilson55 min
Aug 15, 4:12 PM EDTSpecial Weather StatementRAHHoke, Richmond63 min
Aug 15, 4:13 PM EDTSpecial Weather StatementRAHEdgecombe47 min
Aug 15, 4:16 PM EDTSpecial Weather StatementRAHWake44 min
Aug 15, 4:22 PM EDTSevere Thunderstorm Warning Destructive damage threatRAHDurham, Franklin, Granville, Wake38 min
Aug 15, 4:28 PM EDTSpecial Weather StatementRAHChatham, Lee, Moore62 min
Aug 15, 4:29 PM EDTAreal Flood AdvisoryRAHWake3 hr
Aug 15, 4:38 PM EDTSevere Thunderstorm WarningRAHJohnston52 min
Aug 15, 4:47 PM EDTSpecial Weather StatementRAHFranklin, Nash58 min
Aug 15, 4:49 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHFranklin, Granville, Halifax, Vance, Warren41 min
Aug 15, 4:51 PM EDTSevere Thunderstorm WarningRAHFranklin, Halifax, Nash, Wake39 min
Aug 15, 5:01 PM EDTSevere Thunderstorm WarningRAHAnson, Davidson, Montgomery, Randolph, Richmond, Stanly44 min
Aug 15, 5:03 PM EDTSpecial Weather StatementRAHWake27 min
Aug 15, 5:08 PM EDTAreal Flood AdvisoryRAHFranklin, Johnston, Nash, Wake3 hr
Aug 15, 5:12 PM EDTSevere Thunderstorm WarningRAHJohnston, Nash, Wayne, Wilson48 min
Aug 15, 5:14 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Wake46 min
Aug 15, 5:24 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore66 min
Aug 15, 5:25 PM EDTSevere Thunderstorm Warning Considerable damage threatRAHEdgecombe, Halifax, Nash, Warren, Wilson65 min
Aug 15, 5:31 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wayne, Wilson44 min
Aug 15, 5:35 PM EDTAreal Flood AdvisoryRAHCumberland, Harnett, Johnston, Wake2 hr
Aug 15, 5:56 PM EDTSpecial Weather StatementRAHCumberland, Sampson64 min
Aug 15, 6:09 PM EDTFlash Flood Warning Considerable damage threatRAHEdgecombe, Nash, Wilson2 hr
Aug 15, 6:09 PM EDTSevere Thunderstorm WarningRAHHarnett, Johnston, Sampson, Wayne, Wilson66 min
Aug 15, 6:11 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Lee, Moore, Wake49 min
Aug 15, 6:49 PM EDTFlash Flood Warning Considerable damage threatRAHJohnston2 hr
Aug 15, 6:55 PM EDTSpecial Weather StatementRAHWake35 min
Aug 15, 7:28 PM EDTAreal Flood AdvisoryRAHWayne3 hr
Aug 15, 7:38 PM EDTSpecial Weather StatementRAHEdgecombe, Wayne, Wilson52 min

Nearby

Flash Flood Warnings in North Carolina, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.